Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras

Søren Kold Hansen, Toshie Takata

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


We derive explicit formulas for the Reshetikhin-Turaev invariants of all oriented Seifert manifolds associated to an arbitrary complex finite dimensional simple Lie algebra g in terms of the Seifert invariants and standard data for g. A main corollary is a determination of the full asymptotic expansions of these invariants for lens spaces in the limit of large quantum level. This result is in agreement with the asymptotic expansion conjecture due to Andersen [1, 2].

Original languageEnglish
Pages (from-to)617-668
Number of pages52
JournalJournal of Knot Theory and its Ramifications
Issue number5
Publication statusPublished - Aug 2004
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras'. Together they form a unique fingerprint.

Cite this